# SDR SWI2025F01282

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON SUPPORT PLATE COMMON TO FWD CARGO BAY CLOSING PLATE BETWEEN FS533-FS549 AND STRG27-26L (MARKED)  (C-CHECK RO 09/07/2025)REMOVED AND INSTALLED NEW SUPPORT PLATE ON FWD CARGO BAY CLOSING PLATE BETWEEN FS533-FS549 AND BETWEEN STRG27-26L PER REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH670-33600 REV AD SEE CONTINUATION TASKS FOR MORE DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
